MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-30DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: event date unknown.Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db220130dc0, model: db-2201-30dc, serial: (b)(4), batch: 5155721.Product family: dbs-linear leads, upn: m365db220130dc0, model: db-2201-30dc, serial: (b)(4), batch: 5155722.Product family: dbs-linear leads, upn: m365db220130dc0, model: db-2201-30dc, serial: (b)(4), batch: 5155723.
 
Event or Problem Description
It was reported the patient presented with suspected infection.However, the physician assessed that the patient's symptoms were due to a suspected hypersensitivity to the polyurethane found in the leads.Topical hydrocortisone was applied and oral prednisolone was prescribed.The patient's symptoms had subsided, and the device remains implanted.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12278544
Report Number3006630150-2021-04294
Device Sequence Number17417579
Product Code MHY
UDI-Device Identifier08714729836490
UDI-Public08714729836490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/02/2018
Device Model NumberDB-2201-30DC
Device Catalogue NumberDB-2201-30DC
Device Lot Number19535460
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;